# SDR UIEA2019020103080

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,403 hours, 16,795 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ( PERFORMED ECU BITE CHECK PER AMM 49-61-05, FAULT START ABORTED AC START CIRCUIT NOTED. SYSTEM RESET. START NORMAL, NO NEW FAULTS NOTED AND OPS CHECK GOOD. )
